It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1Showing 1 - 13 of 13 for symptoms of chills on the left side. (0.417 seconds)


... Wondering if any of you can shed light on a difficult situation. On June 10 this year I got sick. ... (4 replies)
... But I finally requested that a direct comparison be made as when I examined my 2 copies of MRI scans I could most distinctly see more lesions on the left side of my brain than were there in 2007. I am a 59 year old female. ... (11 replies)
... Obviously I'm new to this board and really could use a little advice and maybe a kick in the rear to calm down. I'll try to make a long story short, so here it goes... ... (4 replies)

... You know, the cereal thats frosted only on one side. ... (7 replies)
... hello, i have posted on many other boards but not really getting any answers. i was hoping maybe someone could help me. here are my symptoms. ... (1 replies)
Worried I have MS
Apr 12, 2011
... I'm wondering if someone can provide me with some insight. I'm from the UK and have been experiencing some strange symptoms. ... (34 replies)
Need some advice
Oct 5, 2006
... sometime, because nuero says its not ms, rather migraines and rls.. but i still think something else is going on.. here are my symptoms.... constant twitching in left leg, i cant see the twitches only feel them and its so annoying.. ... (7 replies)
... hands. Thank you. I posted this on the Lyme board also with only one person responding.. Maybe you folks here can relate to the symptoms more, or if not, please tell me. ... (12 replies)
... n MRI... I honestly feel manageable. I feel a lot better than I did back then, and I can honestly say I never get spells as bad as I did back then... but here is the question. ... (5 replies)
Copaxone Reaction
Sep 18, 2008
... Hi, I am a 31yr old female. My fiancee was diagnosed with MS about 2 months ago. He just turned 41. He has been on this drug called Copaxone for almost 2 weeks. Monday night he said he didn't feel well and collapsed. ... (4 replies)
... I relate to what you're saying all too well. Blurry vision when I had perfect vision for so long, brain getting the chills... ... (21 replies)
... I have been on Avonex for 16 months. Two months ago I started getting rashes at injection site. Not a little rash but a big rash. I still have the rashes from 3 weeks ago on my arms. I have the nurse at the doctor's office give me my injections usually on Monday mornings. ... (12 replies)
... I have felt it in my left leg as well! Along with all of that I have been having some really bad headaches everyday and it seems my eyes are becoming "blurry"! ... (21 replies)


Associated Tags: multiple sclerosis, worried

Pages: 1

All times are GMT -7. The time now is 06:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!